# SDR AALA951761

- Difficulty date: October 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701AA
- Make and model: Boeing 727223
- Aircraft serial: 22459
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lock Actuator
- Part number: 651781915
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RDU - FLT NR 1040 - DURING APPROACH WHEN LOWERING GEAR THE LEFT GEAR DOOR, LIGHT AND RED GEAR LIGHT ILLUMINATED.  CYCLED GEAR WITH SAME RESULTS.  DID FLY BY AND CONFIRM LEFT MLG DID NOT EXTEND.  MANUALLY LOWERED GEAR AND RECEIVED THREE GREEN DOWN AND LOCKED LIGHTS.  GEAR WAS HEARD FALLING DOWN.  LANDED RDU WITHOUT INCIDENT.  REPLACE SEQUENCE DOOR LOCK ACUTATOR AND ACCOMPLISH RETRACTION AND EXTENSION OF LEFT MLG.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
